# SDR SWAA2019061333690

- Difficulty date: June 2, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR BOARD 241AEF HAD SURFACE DAMAGE, BETWEEN BS. 887 TO BS. 1016.   REPAIRED FLOOR BOARD 241AEF SURFACE IAW SRM.
